# SDR 2007FA0000367

- Difficulty date: April 20, 2007
- Submitted: April 30, 2007
- Operation: General aviation
- Make and model: Cessna 650
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: 6213011139
- Condition: Fatigued
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 6213011139 LT DOUBLER AND THE 6213011140 RT DOUBLER FATIGUE CRACKING ON BOTH.  THE 6213011139 LT DOUBLER AND THE 6213011140 RT DOUBLER, ON MODEL 650 IS PART OF THE NOSE WHEEL WELL ASSY, HAS BEEN FOUND WITH FATIGUE CRACKING ON MULTIPLE SN.  CURRENTLY THE PART IS BEING REMOVED AND REPLACED AS NEEDED AND A SERVICE CONDITION REPORT (SCR) HAS BEEN SUBMITTED TO ENGINEERING FOR REVIEW.  (K)
